# SDR CALA2025101410072

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 78,626 hours, 34,912 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: R5764012620040
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON HAS COMPOSITE DAMAGE ON TOP T/E.  REPAIRED DAMAGED COMPOSITE IAW A319 SRM 51-77-12-911-002 RMVD AND RPLD AILERON TRAILING EDGE CHANNEL IAW A319 SRM 51-42-11 CMM 57-61-21 SRM 51-72-11 CAT A.
